X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
humans (174) 174
scotoma - chemically induced (133) 133
female (104) 104
male (93) 93
adult (82) 82
middle aged (73) 73
ophthalmology (65) 65
aged (48) 48
retinal diseases - chemically induced (46) 46
scotoma - diagnosis (45) 45
visual fields (37) 37
index medicus (36) 36
visual acuity (32) 32
hydroxychloroquine - adverse effects (29) 29
visual fields - drug effects (28) 28
electroretinography (27) 27
retina - drug effects (27) 27
scotoma - etiology (26) 26
chloroquine - adverse effects (25) 25
retinal diseases - diagnosis (24) 24
vision disorders - chemically induced (24) 24
fluorescein angiography (23) 23
scotoma - physiopathology (23) 23
visual field tests (22) 22
antirheumatic agents - adverse effects (20) 20
optic neuritis - chemically induced (19) 19
tomography, optical coherence (19) 19
eye diseases - chemically induced (18) 18
visual acuity - drug effects (18) 18
adolescent (16) 16
fundus oculi (16) 16
optic nerve diseases - chemically induced (16) 16
scotoma (16) 16
arthritis, rheumatoid - drug therapy (15) 15
retinal diseases - physiopathology (15) 15
color vision defects - chemically induced (14) 14
diagnosis, differential (14) 14
ethambutol - adverse effects (14) 14
follow-up studies (14) 14
hydroxychloroquine (14) 14
ophthalmoscopy (14) 14
toxicity (14) 14
optic atrophy - chemically induced (13) 13
antimalarials - adverse effects (11) 11
clinical neurology (11) 11
macula lutea - drug effects (11) 11
medicine, general & internal (11) 11
retina - physiopathology (11) 11
therapy (11) 11
chloroquine (10) 10
retina - pathology (10) 10
time factors (10) 10
amblyopia - chemically induced (9) 9
electrooculography (9) 9
retinopathy (9) 9
acute disease (8) 8
child (8) 8
animals (7) 7
genetic structures (7) 7
lupus erythematosus, systemic - drug therapy (7) 7
medicine & public health (7) 7
ocular toxicity (7) 7
retina (7) 7
safety (7) 7
vision disorders - diagnosis (7) 7
abridged index medicus (6) 6
child, preschool (6) 6
diagnosis (6) 6
eye diseases (6) 6
internal medicine (6) 6
maculopathy (6) 6
magnetic resonance imaging (6) 6
optic nerve - drug effects (6) 6
optic nerve diseases - diagnosis (6) 6
optic nerve diseases - physiopathology (6) 6
optic neuropathy (6) 6
optical coherence tomography (6) 6
risk factors (6) 6
visual fields - physiology (6) 6
color perception tests (5) 5
dose-response relationship, drug (5) 5
ethambutol - therapeutic use (5) 5
evoked potentials, visual (5) 5
eye diseases - diagnosis (5) 5
macula lutea (5) 5
methanol - poisoning (5) 5
optic nerve (5) 5
recurrence (5) 5
retrospective studies (5) 5
acute macular neuroretinopathy (4) 4
alcoholism - drug therapy (4) 4
amsler grid (4) 4
antitubercular agents - adverse effects (4) 4
automation (4) 4
blindness - chemically induced (4) 4
case studies (4) 4
chloroquine - administration & dosage (4) 4
chloroquine - therapeutic use (4) 4
chloroquine retinopathy (4) 4
color vision defects - diagnosis (4) 4
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (140) 140
French (18) 18
German (13) 13
Danish (2) 2
Dutch (1) 1
Hebrew (1) 1
Italian (1) 1
Japanese (1) 1
Korean (1) 1
Russian (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
The New England Journal of Medicine, ISSN 0028-4793, 10/2010, Volume 363, Issue 16, pp. 1583 - 1585
Journal Article
Survey of Ophthalmology, ISSN 0039-6257, 2017, Volume 62, Issue 6, pp. 882 - 885
Abstract A 32-year-old woman presented with the acute onset of a small scotoma in the right visual field. She was initially thought to have optic neuritis, but... 
Ophthalmology | scotoma | acute macular neuroretinopathy | infrared optical coherence tomography | optic neuritis | OPHTHALMOLOGY | Contraceptives, Oral, Hormonal - adverse effects | Macula Lutea | Humans | Retinal Diseases - chemically induced | Adult | Female | Scotoma - chemically induced | Oral contraceptives
Journal Article
Canadian Journal of Ophthalmology, ISSN 0008-4182, 2015, Volume 50, Issue 6, pp. 442 - 450
Journal Article
The New England Journal of Medicine, ISSN 0028-4793, 09/2007, Volume 357, Issue 12, pp. 1264 - 1265
The authors report three cases of bilateral severe loss of vision after thoracoscopic surgery involving resection of parts of one lung and instillation of a... 
MEDICINE, GENERAL & INTERNAL | IODATE | Povidone-Iodine - adverse effects | Pneumothorax - drug therapy | Humans | Adolescent | Vision Disorders - chemically induced | Pneumothorax - surgery | Adult | Female | Male | Scotoma - chemically induced | Pleurodesis - adverse effects | Postoperative Complications
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.